# SDR UPS02837754

- Difficulty date: March 3, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, A/C FAILS STANDBY POWER CHECK (NO EMERGENCY LIGHTS).  REPLACED EMERGENCY BATTERY PACK, EMERGENCY LIGHTS OPS CHECK GOOD.
